# SDR SWIA2015021040711

- Difficulty date: January 26, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 27,095 hours, 24,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BRAKE PASS THRU AT FS 202 CRACKED.    REPAIRED FS 202 BULKHEAD WHERE EMERGENCY BRAKE, PARKING BRAKE CABLE, PASSES THROUGH THE BULKHEAD REF REO. COMPLIED WITH ST AND ALL STEPS OF REO. PRESSURE LEAK CHECK GOOD.
